It is currently Fri Aug 18, 2017 5:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: PLEASE HELP NEED ADVICE
PostPosted: Mon Jun 14, 2010 11:13 pm 
Offline
New Poster
New Poster

Joined: Mon Jan 18, 2010 11:17 pm
Posts: 2
Hey everyone I'm new to this forum and have some questions about suboxone. I have been on this medicine for a little over three years. In my profession I am exposed to extremely hot environments and also extremely stressful situations. Since I have been on this medicine I have been hospitalized for SVT Where my heart rate got up to 280bpm and have also been hospitalized for heat exhaustion. I have never had these problems until I started this medicine. Since this has happened to me I'm a nervous wreck all the time . I am always worried about my heart and I can't hardly tolerate the heat anymore I get overheated really easy. Does this medicine cause these side affects. Does it dehydrate you really easy I really want to get off this medicine. I have been also constipated For three years and it sucks really bad. This medicine has been a miracle for me and has helped me turn my life completely around but I just can't tolerate these side affects any longer. Can I please get some feed back on this I would really appreciate it .


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 15, 2010 8:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi and welcome to the forum,
I'm sorry you're having such a hard time. Many of us have problems with increased sweating, although I've never heard of anyone suffering actual heat exhaustion from it. But that's just me. Constipation is also a side effect of all opiates. Now as for SVT, I've never heard of sub or any opiates affecting the heart. Perhaps the timing is just a coincidence? Also, what dose are you on? Many people report that the side effects drop or disappear as they taper down to a lowest dosage possible. Maybe that's something to consider. Again, welcome to the forum and please keep us posted.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 15, 2010 8:15 am 
Hi pfde and welcome. Unfortunately, I don't have an answer to your questions. I can only say that others who have needed the medication but were troubled by side effects have compromised by going to the lowest dose possible. Considering the conditions you work under, it's hard to say if the side effects (other than constipation, which is known) are even due to the Suboxone. Stay hydrated and talk to your doctor.
Good luck,
Lilly


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jun 15, 2010 8:19 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
Hi there and welcome! I def. have increased sweating on the sub esp about a half and hour to 45 mins after I take it I sweat bad for about 10 mins, I guess cause it's kicking in....i don't know. What does your dr say about the heart issues? We actually just had a thread about constipation, seems miralax works for a lot of people, I drink three glasses of water before bed and take stool softeners. Interested to know though what your dr says about sub and your heart issues, are they just saying it'a a coincidence? That would be my guess, but I'm not a dr.

_________________
Laura

Of course there's such a thing as angels. Only sometimes they don't have wings... and we call them mothers. -Unknown


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 16, 2010 12:43 am 
Offline
New Poster
New Poster

Joined: Mon Jan 18, 2010 11:17 pm
Posts: 2
I have never had issues with my heart until I started this medicine, I'm only 28yo and never had problems with the heat. I learned quick about taking this med while at work i can't tolerate the heat while on it. I really want off of it sometimes I take more than I am supposed to because of my schedule sometimes I'm up for 48 straight hours maybe four a day. I'm not making excuses. I tend to over do it on everything and I hate it. I have a addictive personality . This has ran in my family for generations.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 24, 2010 10:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
I don't have any answers for you on the elevated heart rate, but I do know that I have definitely felt the sweating and constipation side effects. For me, they are manageable, so I put up with them.

I think it may be worth looking at reducing your dose a bit. perhaps that will blunt the side effects a bit.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group